I was on remeron for about 2 years, then stopped for about a year. Just went back on it. Second day now and my muscles are aching like crazy (especially my legs and neck/shoulder muscles) My back seemed to be in spasm, but when I took 15mg of diazepam at least my back feels more relaxed.
Anyone else go thru this? I didn't experience this last time I was on remeron. My fingers are crossed that this is just a transient side-effect. -Thanks!
now that I read this I can say my left shoulder hurts me tonight and yesterday it was my right. I had no idea about thinking about side effects. I can feel it all the way to my chest. I have been taking 15 mgs for over 2 weeks
21 July 2014
Hello steverh. Muscle pain/aches is considered a common side effect when taking Remeron/Mirtazapine and in clinical trials was reported by 1 to 5 percent of the population. I (my own opinion) believe that it should subside and likely not be a factor into taking the Remeron. Regards pledge